Journal article icon

Journal article

Network models in class C on arbitrary graphs

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00220-005-1304-y

Authors


Journal:
COMMUNICATIONS IN MATHEMATICAL PHYSICS
Volume:
258
Issue:
1
Pages:
87-102
Publication date:
2005-08-05
DOI:
EISSN:
1432-0916
ISSN:
0010-3616
URN:
uuid:3d1a8329-734c-4888-8e5e-d12dd4620020
Source identifiers:
7348
Local pid:
pubs:7348

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP